# SDR SWAA2018100125636

- Difficulty date: September 13, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 38,496 hours, 22,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 3 WINDOW FRAME CRACKED AT LOWER FORWARD FASTENER HOLE TO EDGE OF FRAME.  R&R FRAME IAW EA.
